# SDR DXTA200601434

- Difficulty date: June 9, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 7,387 hours, 4,744 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Not Seated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.   FOUND NOSE GEAR CENTERING SWITCH CONNECTOR PLUG NOT SEATED. INSPECTED AND RESEATED PLUG IAW MM CH 32-30-00. OPS CHECK GOOD.
